DOI 10.2169/internalmedicine.0692-22
Hypertrophic Pachymeningitis Associated with Myeloperoxidase-anti-neutrophil Cytoplasmic Antibodies Induced by Propylthiouracil.
Аннотация
A 71-year-old man with hyperthyroidism complained of headache lasting two months. He had been using propylthiouracil (PTU) for 14 years. Treatment intensification did not improve the symptoms. Blood tests detected a positive myeloperoxidase-anti-neutrophil cytoplasmic antibody (MPO-ANCA). Diffuse dural thickening was identified by magnetic resonance imaging. The patient was diagnosed with hypertrophic pachymeningitis (HP) due to ANCA-associated vasculitis (AAV). He received methylprednisolone pulse therapy followed by prednisolone and methotrexate, which improved his headache. PTU-induced AAV-related HP is a rare and indiscernible disease. Therefore, the possibility of the disease should be proactively considered when a PTU user experiences refractory headaches.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.